# SDR SWAA2024012243022

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 57,637 hours, 34,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR RETAINER HOOK; ONE FASTENER SHEARED.<[01] PERFORMED EA M-23-125-01839
